# SDR UPS08M54103

- Difficulty date: December 5, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A SLIDE CASING ON L1 DOOR IS ASKEW AND INTERFERES WITH DOOR OPENING.  INSTALLED SLIDE CASING DOOR L1 CORRECTLY REF MM 25-61-05.  OK FOR SERVICE.
